• Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Oh No (diagnosed with osteonecrosis): one year after finishing Chemo, i started having pain in my knees. turns out that the prednisone i was given as one of my chemotherapy drugs caused what would become a lifelong debilitating and severe chronic pain condition.

  • Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Celebration (Remission)

  • Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Drug or Chemo Therapy (Chemotherapy): continued with chemo

  • Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Procedure or Surgery (Implant chemotherapy port)

  • Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Decision Point (decided to continue, doctors made things a little easier)

  • Pinkzilla0's Avatar

    Pinkzilla0 shared an experience

    Decision Point (wanted to quit treatment, ): I was 15.
    Too much nausea
    Very bad veins- it took multiple pokes to find a suitable vein.